# SDR KPVA200230

- Difficulty date: October 7, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N807WP
- Make and model: Dhav DHC8103
- Aircraft serial: 023
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 10005511
- Part serial: 64436
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - FOUND EMERGENCY PORTABLE LIGHT VERY DIM, WEAK BATTERY.  REMOVED AND REPLACED EMERGENCY PORTABLE LIGHT.  OPERATION CHECK GOOD IAW DHC-8 MM 33-51-00, PAGES 201-202, 2A.  NO DEFECTS NOTED.  (M)
